MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN 2; THREADED PIN

ORTHALIGN, INC. KNEEALIGN 2; THREADED PIN
Model Number 402395
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An orthalign distributor reported that when removing a short pin it broke.With an abundance of caution this report is being filed with the understanding of the potential patient harm that could result with pins breaking.The pin in this case was removed and no patient injury was caused by this instrument malfunction.No product return is expected as orthalign was informed it was discarded post-surgery thus the initial report cannot be confirmed.Without the product orthalign was unable to perform a device history record review or a failure anaylsis.No further information was made available to orthalign and the investigation has been closed.Orthalign will continue to monitor this issue and take action when alert limits are exceeded.
 
Event or Problem Description
It was reported that total knee arthroplasty was performed with kneealign on(b)(6) 2022.When removing a short pin on femoral side, the pin broke.The broken pin was removed from the patient body.No adverse event occurred.

Brand Name
KNEEALIGN 2
Common Device Name
THREADED PIN
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer Contact
karyl haskell
120 columbia
suite 500
aliso viejo, CA 92656
MDR Report Key13758057
Report Number3007521480-2022-00001
Device Sequence Number20326908
Product Code OLO
UDI-Device Identifier00851977007178
UDI-Public00851977007178
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number402395
Device Catalogue Number402395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown